MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655  TRUMATCH PIN GUIDE SET RIGHT; KNEE INSTRUMENT/TRIAL

DEPUY RAYNHAM ¿ 1219655  TRUMATCH PIN GUIDE SET RIGHT; KNEE INSTRUMENT/TRIAL
Catalog Number 420901
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that trumatch femoral and tibial blocks did not fit well at all.Both cuts had to be adjusted.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRUMATCH PIN GUIDE SET RIGHT
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655 
325 paramount drive
raynham MA 02767
MDR Report Key7037104
Report Number1818910-2017-29079
Device Sequence Number13771757
Product Code JWH
UDI-Device Identifier10603295384762
UDI-Public10603295384762
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420901
Device Lot Number087VQ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1